# SDR QXEA9700534

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LADDER PLATE UNDER PANEL 522AT HAS AREAS OF CORROSION AND PITTING.  REPAIRED CORROSION AND PITTING PER EA 957-283.
